Institute of Information Theory and Automation

You are here


Journal Article

Nonmonotonic‑Based Congestion Control Schemes for a Delayed Nonlinear Network

Fakhimi Derakhshan Siavash, Shamsabad Farahani S. S.

: Circuits Systems and Signal Processing vol.39, 1 (2020), p. 154-174

: Wireless sensor networks (WSNs), Congestion control, Controller synthesis, Non-quadratic Lyapunov stability, Linear matrix inequality (LMI), Globally asymptotically stable (GAS)

: 10.1007/s00034-019-01187-x



(eng): In this Journal paper, an adaptive back-off interval selection works with the proposed robust controller. Based on queue utilization and channel estimation algorithm, congestion is detected and a suitable rate is selected by adaptive back-off interval selection. An augmented form of our proposed system is utilized for controller synthesis. A new approach is proposed for controller synthesis based on non-quadratic and common quadratic Lyapunov candidates where the former is generalized to be more relaxed.

: BD

: 10102

2019-01-07 08:39